Algorithmic aspects of neighborhood numbers

Chang, GJ and Farber, M. and Tuza, Zsolt (1993) Algorithmic aspects of neighborhood numbers. SIAM JOURNAL ON DISCRETE MATHEMATICS, 6 (1). pp. 24-29.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:44
Last Modified: 11 Dec 2012 14:44
URI: http://eprints.sztaki.hu/id/eprint/387

Update Item Update Item